# SDR QR9R2024090400001

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723689747
- Aircraft time: 3,676 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030NB05
- Part serial: 6489
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

VEMD LANE 1 FAILURE- BEWARE SOFT ERROR: ERROR CODE 1049. REMOVED AND REPLACED VEMD V2006 NVG IAW AMM 31-60-00, 4-2. MOC AND FUNCTIONAL TEST SUCCESSFULLY COMPLETED.
